# SDR ASOA2018053003029

- Difficulty date: May 10, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 30,103 hours, 19,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14529695001
- Condition: Corroded
- Location: Waste Vale
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND THE TOILET WASTE VALVE SUPPORT CORRODED FROM 8 OCLOCK TO 2 OCLOCK POSTIONS.  MAINTENANCE REPLACED THE SUPPORT.
